# SDR SWIA2020082151913

- Difficulty date: July 7, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE - STRINGER AT STGR9R AT FS310.00: SUSPECT CRACK.   (C-CHECK) RO 8/18/2020    PERFORMED STRINGER SPLICE REPAIR TO STRINGER AT FS310 STR9R FWD OF THE SERVICE DOOR SURROUND STRUCTURE REF REO. COMPLIED WITH ATTACHED TASK. NO LEAKS NOTED. SEE CONTINUE CARD FOR DETAILS.
